# SDR SIMA202408210001

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 21,217 hours, 14,238 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Faulted
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING CAPTAIN REPORTED LOSS OF STEERING AIRCRAFT TOWED IN MTX INSPECTING. LOSS OF NWS AFT NO.2 ENG SHUTTING DOWN. PERFORMED STEERING HYD SYS OPE TEST WITH NO.2 HYD SYS ON IN REF TO AMM 32-52-00. NO FAULT FOUND AT THIS TIME; NWS MOVE FREELY WITH HANDWHEEL MOVE.
